# SDR SWAA2023031504389

- Difficulty date: February 17, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS277 AND BS294.5 ON BL0 AT FWD GALLEY AREA 2023-119601<[01] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS277 AND BS294.5 ON BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02;DRAWING 141A5400 SHEET 20 REV.-;[02] CORRECTED STEP 1 REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS277 AND BS294.5 ON BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02;DRAWING 141A5400 SHEET 20 REV.- SEE INDIVIDUAL SIGNS-OFF BELOW;[03] CORRECTIVE ACTIONS STEP 2 CERTIFIED RII
